標題: Ascending subgraph decompositions of regular graphs
作者: Fu, HL
Hu, WH
應用數學系
Department of Applied Mathematics
關鍵字: ascending subgraph decomposition;regular graph
公開日期: 6-六月-2002
摘要: We prove that every regular graph with ((n+1)(2)) + t edges, 0 less than or equal to t < n + 1, can be decomposed into n subgraphs G(1),G(2),...,G(n) such that E(G(i)) = i and G(i) less than or equal to G(i+1) for i = 1,2,...,n - 1 and E(G(n)) = n + t. (C) 2002 Elsevier Science B.V. All rights reserved.
URI: http://hdl.handle.net/11536/28725
ISSN: 0012-365X
期刊: DISCRETE MATHEMATICS
Volume: 253
Issue: 1-3
起始頁: 11
結束頁: 18
顯示於類別:期刊論文


文件中的檔案:

  1. 000176323900003.pdf